# SDR FDEA201301290210

- Difficulty date: January 29, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114523
- Condition: Cracked
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO LONGERON SPLICE BETWEEN STATION 5-113 AND 1541, LONGERON 51 RT FOUND CRACKED.   REMOVED AND REPLACED WITH FABRICATED SPLICE AS PER SRM 51-33-01 REVISION   51. SPLICE FABRICATED AS PER DOUGLAS DRAWING A5A7114 REVISION J. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100 REVISION 116.
